Berarducci, A. and Servi, T., An effective version of Wilkie's theorem of the complement and some effective o-minimality results, Annals of Pure and Applied Logic, vol. 125 (2004), no. 1–3, pp. 43–74.
van den Dries, Lou, o-minimal structures, Logic: From Foundations to Applications (Staffordshire, 1993), Oxford Scientific Publications, Oxford University Press, New York, 1996, pp. 137–185.
Edmundo, M. J. and Otero, M., Definably compact abelian groups, Journal of Mathematical Logic, vol. 4 (2004), no. 2, pp. 163–180.
Lipshitz, L. and Robinson, Z., Overconvergent real closed quantifier elimination, Bulletin of the London Mathematical Society, to appear.
Peterzil, Y. and Starchenko, S., A trichotomy theorem for o-minimal structures, Proceedings of the London Mathematical Society (3), vol. 77 (1998), no. 3, pp. 481–523.
— Peterzil, Y. and Starchenko, S., Expansions of algebraically closed fields in o-minimal structures, Selecta Mathematica (New Series), vol. 7 (2001), no. 3, pp. 409–445.
Woerheide, A., O-minimal homology, Ph .D.thesis, University of Illinois at Urbana-Champaign, 1996.